| Model Number |
NanoScopic Release System |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/26/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6)2026, it was reported by a sales representative via email that an ar-8850ds, nanoscopic release system was reported to have nanoscope faulty.No images can be seen.Surgeon can't see a thing.This occurred on(b)(6)2026 during a endoscopic carpal tunnel release procedure.The case was completed successfully.Procedure had to be done open.There was case involvement.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.